# SDR DXTA200501001

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 4,667 hours, 2,962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128E023533E
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST ALL HYDRAULIC FLUID ON THE -B- SYSTEM WITH ASSOCIATED HYD PRESS LOW -B- AND HYD FLUID LOW -B- AMBER CAS MESSAGES.  AFTER LANDING, COULD SEE FLUID DRIPPING DOWN FROM THE TAIL.  REMOVED LEFT ELEVATOR OUTBOARD PCU HOSE ASSEMBLY DUE TO BEING CHAFED THROUGH.  INSTALLED NEW HOSE ASSEMBLY.  CHECKED RIGHT ENGINE HYDRAULIC SYSTEM CASE DRAIN FILTER, NO DEFECTS NOTED.  PERFORMED SATISFACTORY OPERATIONAL CHECK AND LEAK CHECK.  CLEANED AREA AS NEEDED.  WORK IAW 20-10-01 AND 29-10-08 OF C750 MAINT MANUAL.
